MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. LPS-FLEX OPTION FEMORAL G-L; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. LPS-FLEX OPTION FEMORAL G-L; PROSTHESIS, KNEE
Catalog Number 00596401751
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: event occurred in france.Visual evaluation of the returned product confirmed the outer blister was cracked.Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The product is used for treatment.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history found no additional related issues for the reported part and part lot combinations.Medical records were not provided for review.The root cause of the reported event can be attributed to transit damage.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the inner packaging of a sterile implant was found cracked and the device was not used.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
LPS-FLEX OPTION FEMORAL G-L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24942424
Report Number3007963827-2026-00148
Device Sequence Number5624281
Product Code JWH
UDI-Device Identifier00889024001152
UDI-Public(01)00889024001152(17)270228(10)63605171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596401751
Device Lot Number63605171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown